# SDR CNQ3200902

- Difficulty date: December 4, 2009
- Submitted: December 10, 2009
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ3918C
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 664 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65155204
- Condition: Chafed
- Location: Zone 100
- Part time: 664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BUNDLE THAT ORIGINATES IN THE BOTTOM OF THE AFT J-BOX AND RUNS HORIZONTALLY THROUGH BULKHEAD VERTICLE SUPPORT STRUCTURE FEED-THROUGH HOLE TOWARD ORANGE FRESH AIR DUCT TO BE CHAFING ON THE FRESH AIR DUCT.  FOUND MINOR DAMAGE TO THE SHIELDING BUT NOT TO THE CONDUCTORS.  PERFORMED CONTINUITY CHECKS, REPAIRED AND INSTALLED PROTECTIVE SLEEVING IAW WIRING DIAGRAM, MM, CHAPTER 20. NOTIFIED MFG PRODUCT SUPPORT OF CONDITION FOUND.
